# SDR SIMA20140410013

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,523 hours, 20,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS UNDERFLOOR STRINGER 26RT, BETWEEN FS 319.70 & FS 333.00 IS CORRODED.  STRINGER 26RT REPAIR BETWEEN FS 319.70 & FS 333.00 IAW ERS-CR-53MR-408.
